Accessibility navigation


Conservative Upwind Difference Schemes for Compressible Flows in a Duct

Glaister, P. (2008) Conservative Upwind Difference Schemes for Compressible Flows in a Duct. Computers & Mathematics with Applications, 56 (7). pp. 1787-1796. ISSN 0898-1221

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.camwa.2008.04.017


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1332
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation